This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
My wife continues to experience significant pain months after she received a B12 shot through her work. She received the shot in Feb 2010 and as of today she is still dealing with cronic (chronic) pain. CAT scan and x-rays show nothing. Her physician is refering her to a pain clinic. To the best of her knowledge she feels the injection site was in her bicep muscle. The pain radiates at times. She has felt it all the way down to her hand and as high as her neck. It's been this way since Feb and it's now the end of July. She is at her wit's end. It's highly stressful. We aren't sure if it's related or not but a few days ago she awoke with a neck to toe full body rash. The doctor is unable to give it a name. To my untrained eye it looks somewhat like hives. There are no skin breaks or indications of that kind. During all the tests she was giving there are traces of blood in her urine. It can't be seen but it shows up in the tests. All other blood work, CAT scan and X-ray appear normal. Please suggest a course of action. Her main objective is to address her constant pain.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.